# SDR ABXA2011031815

- Difficulty date: March 18, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 49,655 hours, 38,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141T293816
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LEFT SIDE NOSE WHEEL WELL CHORD STA 287. CRACK IS 1.250 INCH LONG AND IS LOCATED 12 INCHES BELOW TOP OF CHORD.  REMOVED DAMAGED AREA IN CHORD STA 287 PART NUMBER 141T2938-16 AND REPAIRED CHORD IAW B767-200 SRM 51-70-12.
